MAUDE Adverse Event Report: INTERVASCULAR SAS HEMASHIELD PLATINUM; VASCULAR POLYESTER GRAFT

INTERVASCULAR SAS HEMASHIELD PLATINUM; VASCULAR POLYESTER GRAFT
Model Number M00202175132P0
Medical Device Problem Code Incomplete or Missing Packaging (2312)
Health Effect - Clinical Code Not Applicable (3189)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
((b)(4)) a review of the complaint device history records indicated that the graft was processed and inspected according to established tests and procedures and no anomaly was found.((b)(4)) no conclusion can be drawn.The investigation performed would tend to indicate that the product was not defective at the time of manufacturing.However, a non conformance report has been initiated in order to further investigate the root cause of the event and take appropriate corrective action if necessary.
 
Event or Problem Description
It was reported by the hospital two cases were the devices were found with no label for documentation and no direction for use in the packaging.The devices were used without any consequence for patients.The second case is submitted under manufacturer report number 1640201-2018-00003.

Brand Name
HEMASHIELD PLATINUM
Common Device Name
VASCULAR POLYESTER GRAFT
Manufacturer (Section D)
INTERVASCULAR SAS
z.i. athelia i
la ciotat cedex, 13705
FR  13705
MDR Report Key7243513
Report Number1640201-2018-00004
Device Sequence Number1486198
Product Code MAL
UDI-Device Identifier00384401018094
UDI-Public00384401018094
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K021213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 02/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date02/28/2022
Device Model NumberM00202175132P0
Device Catalogue NumberM00202175132P0
Device Lot Number17C29
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2018
Initial Report FDA Received Date02/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1